# SDR A6WA2015061042811

- Difficulty date: June 7, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 30,553 hours, 29,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROWS 2 - 5 INOPERATIVE.  R & R THE INVERTER.
